# SDR DALA2023063005258

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 62,107 hours, 44,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME LOWER PAN HAS CORROSION IN AT LEAST 2 LOCATIONS NEAR STOP FITTINGS. MARKED. SUMMARY SEE NRC 001-0270:5300-2016/001 00018: REPAIRED CARGO DOOR FRAME LOWER PAN REF B717-200 SRM 53-20-15-2R REPAIR 6. FORWARD CARGO LOWER JAMB PAN CORROSION SPLICE REPAIR AND REAPPLIED CARGO COMPARTMENT DOOR LOWER JAMB CORROSION PROTECTION REF B717-200 SRM 53-00-15-2R REPAIR 1. (LP #2836273)
